# SDR DL757091962

- Difficulty date: December 10, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 38,737 hours, 15,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EXIT EMERGENCY SIGN INOP.  REPAIRED QUICK DISCONNECT CONNECTOR IAW AMM CKS OK.
